MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS AND ECLIPSE HEAD IMPACTOR; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. UNIVERS AND ECLIPSE HEAD IMPACTOR; ORTHOPEDIC MANUAL SURG INSTR
Model Number UNIVERS AND ECLIPSE HEAD IMPACTOR
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 06/13/2024 it was reported by a sales representative via (b)(4) that an ar-9202-13 impactor handle was broken.This was discovered during a procedure with no patient harm.
 
Additional Manufacturer Narrative
Complaint allegation is confirmed.One unpackaged, ar-9202-13, head impactor, serial/batch number (b)(6), was received for investigation.Visual inspection noted that the handle is cracked along a pin on the handle.Functional testing was not performed due to the damage of the device.The most likely cause for the reported failure can be attributed to misuse due to excessive user-applied mechanical forces.

Brand Name
UNIVERS AND ECLIPSE HEAD IMPACTOR
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19700390
Report Number1220246-2024-06654
Device Sequence Number19743104
Product Code LXH
UDI-Device Identifier00888867058378
UDI-Public00888867058378
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERS AND ECLIPSE HEAD IMPACTOR
Device Catalogue NumberAR-9202-13
Device Lot Number052109
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2024
Supplement Date Received by Manufacturer09/12/2024
Initial Report FDA Received Date07/09/2024
Supplement Report FDA Received Date09/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/28/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown